Home › Forums › General Discussion › anyone with a similar problem?
- This topic has 5 replies, 6 voices, and was last updated 15 years, 1 month ago by Cubby.
February 19, 2008 at 3:22 am #299812isobelle44Participant
I started taking minocycline in November of last year and for a while i have had a feeling in my upper throat like a small pill was stuck there. I would drink a ton of ice water and it would finally seem to go down. What it ended up being is my tongue had some whitish coating on it and it was swelling and the back of it seemed to be kinda broken or split open possibly, i couldnt see it all, just the top part and something was definitely wrong. I stopped taking my minocycline and it seems to be cleared up. I tried to take minocyline again and it happened again. Has anyone else had that happen, and if you did what was your solution? I thought i could posibly start pulsing my minocycline instead of taking 2 pills a day everyday. but i dont think that will work either cause all i did was take one and the problem came back.February 19, 2008 at 4:31 am #309017GoodwifeParticipant
Are you taking any probiotics? It seems that coated tongue could indicate yeast, from what others on the board have said.
L (hubby SD) – AP 14 monthsFebruary 19, 2008 at 7:13 am #309018lindaParticipant
Sounds like yeast to me, too, it is a whitish color. I'm not sure if probiotics will help yeast in the mouth, but if you've got it there it's probably in your stomach as well, so you definitely need to be taking probiotics to prevent that. You should probably ask your doctor for a script for the yeast. When nursing babies get it in thier mouths they call it thrush, but I don't know if that's what they call it for adults. Good luck,
lindaFebruary 19, 2008 at 7:17 am #309019JennhereParticipant
Swishing with liquid nystatin would do the trick if it's yeast. Sounds like it is. That's not fun, but treatable!!!:)
JennFebruary 19, 2008 at 4:12 pm #309020A FriendParticipant
About your post and the possibility of your having thrush — yeast/fungus overgrowth is very common in people with immune system diagnoses — I just randomly did a search using the words “thrush+treatment+Dr William Crook” and the following link came up. I glanced over it. It appears to be from an integrative medicine source. You might read the information.
Also, from my own beginning with chronic illness (from which I couldn't get well and had debilitating fatigue), Dr. William Crook's two books I read… and followed his advice… started turning around the extreme fatigue and other problems within the first week. It was a long haul after that, but with noticeable improvement daily/weekly, after all these years, Dr. Crook's writing is still in my head and I try to follow the basics. If you have yeast/fungal overgrowth, it must be addressed and overcome for you to regain your health.
While we need to take daily probiotics to replace the good flora when we are on AP, yeast overgrowth also needs treatment. If you have a good AP physician, ask him for an antifungal to treat it. In my own case, I had to be on Diflucan daily for about 4 months. While taking this, my improvement was not “glacial”, but very swift.
Also, some of your symptoms may be from die-off from beginning AP. If you haven't read “The New Arthritis Breakthrough,” I'd recommend you do that right away. You need to make yourself as informed about every aspect of AP treatment so you can be captain of your ship.
AFFebruary 21, 2008 at 10:02 pm #309021CubbyParticipant
Hi Isobelle!!! Talk to your doctor. Sometimes they tell you to start taking less and build up to more if you are having problems. But, talk to him. If it is YEAST, you have got to get rid of it. Sooooo, call your doctor!
The topic ‘ anyone with a similar problem?’ is closed to new replies.